Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

4 years old diagnosed with myoclonic seizures. Reason for puking?

My 4 yr old was just diagnosed with myoclonic seizures. Last week he puked for two days and wouldn t eat for the following three days. Then finally the next day he acted as if he was starving and cried to get something to eat. When he ate he wanted more. If I gave him something he didn t like he would cry and scream at me. Even hit me a couple of times. Is this due to the medicine or some virus?
Asked On : Thu, 3 Jan 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi brittanyclodfelter ,
I Have read your Question,

Myoclonic seizures is a case where generally doctors prescribe a medicine known as sodium valproate (since you have not mentioned the drug prescribed , Iam assuming it could be sodium valproate), The medicine is suitable for everyone and it could show a few side effects like , diarrhea, vomiting, aggression and behvioural changes as you mentioned above,
but sometimes empty stomach , the constant vomiting could also be the reason for irritation as you stated.
My suggestion is to consult your Physician or neurologist immediately for the further advice.

Wishing your son a good health,
Dr.G.Gayatri Devi
Answered: Thu, 3 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor